# SDR CALA0300095

- Difficulty date: March 3, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 3,856 hours, 1,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GROUND POWER CABLE CONNECTOR SHORTED TO THE FUSELAGE STRUCTURE AT THE RECEPTACLE CUTOUT. THE FRAME WEB AT STA 235.8, WL 180 WAS FOUND TO HAVE HEAT DAMAGE. THE AREA WAS REPAIRED IAW ECRA 5311-01146.
